# SDR SWIA2019122747145

- Difficulty date: November 21, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 36,311 hours, 26,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STRINGER 26L,  BS 333 TO 364 HAD SEVERAL SPOTS OF CORROSION.   REPAIRED THE SPOTS OF CORROSION IAW DWG SH670-31350, REV A, AND SRM. LEAK CHECKED GOOD.
